Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
INoLikeAcne

Did this happen to you?

Recommended Posts

SO i've been on accutane for about 3 n a half months, and i was wondering if any one experience days when there acne looked good, then days when it looked inflamed, then good again, then inflamed again. This seems to have been a patern for me for about a month or so

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×